I had a allergic reation to penicillin about 15 years ago. Should I continue to?
- 11 Sep 2010 by bwalden01
- 11 Sep 2010
I had a allergic reation to penicillin about 15 years ago. Should I continue to use a different atibiotic or is it safe to use penicillin once again?
If you already had a negative reaction to penicillin, why take the risk again, you are obviously allergic to it.
My personal opinion is that you tell your Doctor to try something that has no penicillin at all in it.-
In massage school I learned how the body starts the allergic reaction. Most likely you will always be allergic to it. So I would just stay away from it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Mar 2014 • 2 answers
Posted 16 Dec 2014 • 2 answers
Posted 10 Sep 2015 • 2 answers
Posted 22 May 2016 • 1 answer
Posted 13 Jan 2018 • 0 answers